Spots in head
Dear Doctor's, I am feeling itching in head. Some spots are forming like pimples and feeling pain when I touch. Actually I am using SYNTRAN tablets for fungal infection on my body from last one month. Spots in head are side effects of ITRACONAZOLE 100 mg usage? If yes , what I have to do? If no, please suggest some medicine to get hell out from head spots. Thank you in advance...
Like the answers? Chat privately with the doctor of your choice
Itraconazole is anti fungal drug with no side effect of these lesion on your face.may summer boils or acne. Clean your face twice with good face wash apply clindamicin cream and show to nearest dermatolgist for oral medicines to start.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.